# SDR SWIA201437570

- Difficulty date: April 24, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 25,903 hours, 23,365 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE IS CRACKED FORWARD OF AFT EQUIPMENT BAY.  CLASSIFIED AS A PUNCTURE, REMOVED DAMAGE IN FUSELAGE FORWARD OF AFT EQUIPMENT BAY IAW SRM.
